Ask a Vet Archive

When it comes to your pet's health, there's no such thing as a dumb question. Search questions real clients have submitted to our popular Ask a Vet Q&A series, and then submit a question of your own.

  • My puppy got neutered last Thursday he’s been doing good but today he vomit 3 times I’m wondering if it can be because he taking antibiotics? Tomorrow will be his last dose of antibiotics he’s been drinking and eating fine just concern about the vomit? What’s the cause of it.

    Hi Sheyding,
    If the vomiting has continued, I recommend that you take him into see a veterinarian as soon as possible. Vomiting can sometimes be caused by the antibiotics but there can be other more serious concerns as well. Your vet can talk to you more about the cause of the vomiting after they have examined our pet. They may recommend some lab tests to help diagnose or rule out certain diseases. The treatment that he needs will depend on the underlying cause and severity of the symptoms.


Need more information or advice?

Contact your nearest Banfield Pet Hospital to schedule an appointment today.

Tags

Other Concerns